# SDR HALA2011041100152

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 32,596 hours, 6,088 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0012301
- Part serial: D11698
- Condition: Malfunctioned
- Location: Autopilot
- Part time: 32,596 hours, 6,088 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - ATB - AT FL 370 A/P ON - ACFT DOVE 100' AND YAWED RT.  OCCURRED 3 TIMES.  DISENGAGED A/P - NORMAL OPERATION ON RETURN.  BIT CHECK ALL SCM.  FOUND FAULT ON 3 RT SCM BOX.  SCM FAULT APL 767 SHELF.  NO OTHER FAULTS ON THE REST OF BOXES. 
R & R SCM 3R IAW AMM27-09-00.  OPS CHECK GOOD.  OK FOR SERVICE.
